Follow
Share

I am wondering if a side effect could be confusion and or disorientation?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
B12 is used to anemia, I know of no side effect of confusion. I suspect there are TIA's coming into play, and the doctor should be alerted. Additional testing is needed to rule out stroke activity.
Helpful Answer (1)
Report

B-12 shouldn't cause any problems unless someone is sensitive to one of the fillers used in the pill..... fillers are used to make the pill large enough so the average person can use them, or if dropped to find them on the floor.

But fillers can cause a variety of problems in some people. I found for myself, fillers can cause me to feel tired, confused, panic attacks and down right miserable. My 95+ mother has the same issues with fillers. It takes trial and error to find that one manufacturer that offers pills without the side effects.

Therefore, whatever brand you are using, try another brand... and if that doesn't work, try a third. I have found Nature Made B-12 500 mcg works for me. I take it as prescribed by my doctor. It may or may not work for you, or whomever is using the B-12 pills. Check with your doctor first.
Helpful Answer (1)
Report

no, B12 is pretty much non-toxic even in very large amounts. What else is going on?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.